# SDR DXTA2010010403928

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600451
- Aircraft time: 10,182 hours, 8,362 cycles
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

LT ENGINE AT IDLE AFTER START; LT ENGINE CEASED RUNNING AT IDLE THROTTLE SETTING.  REMOVED LT ENG LOWER COWLING INSPECTED CABLE FROM FUEL CONTROL TO HELL HOLE AND BULKHEAD, FOUND SATISFACTORY.  INSPECTED ATTACHMENTS.  FUEL LINES INCLUDED (P3 LINE) FOUND GOOD.  INSPECTED THROTTLE LEVEL QUANDRANT AND FUEL CONTROL QUANDRANT AND VERIFIED FOR SPEED RIGGING AND FOUND SATISFACTORY.  PERFORMED ENGINE START WITH NORMAL DECELERATION CHECK NORM SPEED IDLE 46% HIGH SPEED IDLE 52% CHECK SATISFACTORY.  ENGINE FOUND ABOUT 30 MINUTES, CHANGES SPEEEDS FROM HIGH AND LOW IDLES AND NO DEFECTED NOTED.  CALLED IN FORMED MCC.  WORKS SATISFACTORY IAW MM.
